Anaesthesia and Intensive Care · 2005 · 32 citations · 19 references
Life SciencesAnesthesiologyPharmacotherapyAllergyAnesthesiaHypersensitivityAnaphylaxisDrug AllergyDrug-induced Skin ReactionsPatch TestingSkin ExaminationAnaphylaxis Clinical PresentationAnaphylaxis To Neuromuscular Blocking AgentsAnaphylaxis TreatmentAnaphylaxis TriggersDrug Skin TestingDrug-induced AnaphylaxisSkin Test Interpretation
General anaesthesia for the patient with a history of anaesthesia-related anaphylaxis is challenging. Precautions against anaphylaxis and the use of skin test negative drugs can reduce but not eliminate the risk. In the majority of such cases, subsequent anaesthesia is uneventful. However, the absence of a clearly identified triggering agent increases the difficulties facing the anaesthetist. We present a case of anaphylaxis to cisatracurium following a negative skin test.
19
Anaphylactoid reactions during anaesthesia
D. C. Galletly, B. C. Treuren · Anaesthesia · 1985 · 119 citations · Full text
Rocuronium: high risk for anaphylaxis?
Michael Rose, M. McD. Fisher · British Journal of Anaesthesia · 2001 · 103 citations